Received Aug 12, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| MNQ | MENINGOCOCCAL CONJUGATE (MENVEO) | NOVARTIS VACCINES AND DIAGNOSTICS | 1 | jt347 | IM / RA |
After a few minutes of administering the vaccine, patient had a syncope reaction. He let me know ahead of time that he frequently "passes out" while getting vaccinations. He stated he passed out and had a similar event when he completed a TB Skin Test a recently. His dad was also with him, so we were prepared for him about to pass out. He stated when it was about to happen, so we supported him and a few seconds later he came to. He did convulse some with extremity jerks, his eyes rolled up, and his body temperature increased. He and his dad said that the convulsing is something new, so I advised them to follow up with his primary doctor to get blood work to determine what the ongoing cause is. I placed a wet paper towel on his neck beforehand in hopes to prevent the event. He also stated he hadn't eaten today. After about 15 minutes, he stated he was fine and was able to stand and walk out with his dad.
None
None
None
None
TB Skin Test